# SDR C77A20130430018

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 15,809 hours, 9,117 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Part number: MFI037H7B026
- Condition: Migrated
- Location: Zone 700
- Part time: 15,809 hours, 9,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RETRACTION ACTUATOR INBD BUSHING, MIGRATED ON SHOCK STRUT.  REPLACED NLG RETRACT ACTUATOR FITTING INBD BUSHING IAW ED-LLI-10-0008 AND EO E17X-3200-007 REV IR.
